advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Houston, Texas, USA:

I have been using NovoFine pen needles for the past month after I recently switched back to injections. However, sometimes when I inject my insulin using a pen, I feel my skin ripping! This often does not hurt, but it is an uncomfortable feeling. Is this possibly due to the pen tips being dull?

Answer:

Are you reusing the pen needles (using more than once each)? If so, this could definitely be the cause. With the thinner and shorter needles that are out now, I find they quickly get dull with any re-use. If not, I cannot really think of other causes except for injection technique. I would have a diabetes educator watch your injection technique with both the pens and syringes and see if he/she can identify the problem.

MN

DTQ-20061020125012
Original posting 23 Oct 2006
Posted to Blood Tests and Insulin Injections and Daily Care

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.